

Draft - v.5

# **JOINT COUNCILS MEETING AGENDA**

## WEDNESDAY, SEPTEMBER 26th 2018

8:30 a.m. - 4:30 p.m. PDT

WESTMARK WHITEHORSE HOTEL MEETING ROOM: BALROOM

BREAKFAST: 7:30 A.M. - 8:30 A.M. - Conference Room #4

		IOINIT	LANTAOT. 7.30 A.M. – 0.30 A.M. – Conference		
#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	8:30- 8:40 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC & PSCIOC Co-Chairs
1	8:40- 8:50 a.m.	Administrative Matters	A) Approval of Record of Decision from February 21 <sup>st</sup> , 2018 in-person meeting, Toronto (TAB 1A)	For approval	Sandra Cascadden
	(10 min)		B) Acceptance of September 26 <sup>th</sup> , 2018 meeting agenda (TAB 1B)	For approval	
			<ul><li>C) Joint Councils Action Items (TAB 1C)</li><li>D) Joint Councils Bring Forward Agenda (TAB 1D)</li></ul>	For review For information	
		<b>Y</b> 1 0 .	1	Iniormation	
2	8:50 –	Yukon Guest	Presentation on Yukon First Nation Self-		Intro: Natasha
	9:20	<u>Speakers</u>	Government and Indigenous Services -		Clarke
	a.m.		(TAB 2)	For	
				information /	Presenters:
	(30		Government of Yukon is committed to	discussion	Brian MacDonald
	min)		reconciliation, and building partnerships with		ADM, Aboriginal
	,		First Nations governments. The Aboriginal		Relations, ECO
			Relations Division of the Executive Council		11010110110, 200
			Office provides support and leadership to		Peter Johnston,
			Yukon government departments on		Grand Chief,
			reconciliation initiatives including: consultation;		Council of Yukon
			building intergovernmental relationships; and		First Nations
			the negotiation and implementation of		1 not rations
			agreements with First Nations.		
3		DIGITAL	Digital Identity Priority Stream (TABS 3A to	For	Intro:
		IDENTITY	3X)	discussion,	Heather Sheehy
	9:20 –	<u> </u>	2.7	feedback &	Troduitor Oricorry
	9:30		A) Progress report on the 5 components of	approval	Digital Identity
	a.m.		the roadmap required to accelerate identity	appiovai	Priority Stream
	a		management in Canada:		Co-Leads
	(10		Overview		Jackie Stankey,
	min)		o Context		AB
Ь		l	Onton	l .	· · · ·



9:30 -9:40 a.m. (10 min) 9:40 -10:10 a.m. (30 min) 10:10 10:25 a.m. 10:25 11:10 a.m. (45 min) 11:10 11:25 a.m. (15 min) 11:25 a.m. 12:00

p.m.

COMMUNICATIONS &

**COLLABORATION**: progress report related to current activities and planned deliverables:

> o GCCollab group to enable information sharing

Sophia Howse, BC Digital Identity **Priority Stream** Co-Leads & Chantal Ritcey, AB and Roxanna Dehghan, BC

## PILOTS & PUBLIC LAUNCHES:

- BC Pilot BCSC with Advanced Ed
- Canada's Digital Interchange (CDI) update

Sophia Howse, BC Arlene Williams. Anik Dupont, **ESDC** 

## **BREAK**



Demo of the MyAlberta Digital ID - My Service Canada Account Pilot - This is a collaborative initiative of the Government of Alberta, ESDC, and TBS to accept Alberta as a Trusted Identity Provider for the My Service Canada Account. This example of multijurisdictional progress demonstrates acceleration of the Pan-Canadian Trust Framework through innovation and service delivery.

Intro: Sandra Cascadden

Rob Frelich, **ESDC** Chantal Ritcey, AB Imraan Bashir, TRS

PAN-CANADIAN TRUST FRAMEWORK (PCTF): progress report on current work/pilots:

- IMSC and DIACC work on PCTF components: Verified Person, Verified Login and Verified Organization
- Alpha testing guide for Verified Person
- Jurisdictions to carry out Alpha testing

POLICY & GOVERNANCE: progress report related to current activities and planned deliverables:

IMSC Co-Chairs: Robert Devries, ON Marc Brouillard, TBS

**Digital Identity Priority Stream** Co-Leads & Roxanna Dehghan, BC,



	(35 min	:00 p.m.	<ul> <li>Public policy recommendations paper</li> <li>Governance structures and rationalization</li> <li>Discussion on a "Joint Declaration on Digital Identity"</li> <li>Review and discussion of a draft declaration to support and advance digital identity collaboration</li> <li>LUNCH – Conference Room # 4</li> </ul>		and Chantal Ritcey, AB
	1:00 – 1:20 p.m. (20 min)	DIGITAL IDENTITY	Ney Learnings and Approval of Updated Digital Identity Priority Stream Roadmap  Output  Progress Lessons learned	For discussion, feedback & approval	Intro: Natasha Clarke Digital Identity Priority Stream Co-Leads: Jackie Stankey, AB Sophia Howse, BC
4	1:20 – 1:40 p.m. (20 min)	DIGITAL	OneGOV Vision – (TAB 4)  Objective: Presentation on OneGOV vision – focusing on the business and citizen service impacts. High level vision that would enable feedback from both PSSDC and PSCIOC.		Intro: Alex Benay  Marc Brouillard, Chief Technology Officer, TBS
5	1:40 – 2:15 p.m. (35 min)	CLIENT CENTRIC SERVICES	Demo of the Verifiable Organizations Network - VON (TAB 5)  Objective: This is a collaborative initiative of the Governments of BC and ON and the Office of Small and Medium Enterprises (PSPC). An example of multi-jurisdictional progress on digital service and innovation:  O Ability to create a pan-Canadian capability for municipal, P/T and federal permitting and licensing services to go fully digital O Ability to improve and modernize public sector procurement services to enhance service delivery for government organizations while creating seamless experience for business		Intro: Natasha Clarke  C.J. Ritchie, BC Bev Dicks, BC  Carol Prest, Registrar and Executive Director, Registries and Online Services, Service BC  John Jordan, Executive Director, Emerging Digital Initiatives, Office of the Chief Information Officer (OCIO) BC



6	2:15 – 2:45 p.m. (30 min)	CLIENT CENTRIC SERVICES	A) Citizens First 8 (CF8): The Results – (TAB 6)  • Presentation of the Citizens First 8 Results  Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector.  While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.	For discussion	Intro: Heather Sheehy  ICCS: Dan Batista Michal Dziong  Ipsos Reid: Marina Gilson, Sr. Research Director
	2:45 – 3:00	p.m.	BREAK		
7	3:00 – 3:35 p.m. (35 min)	CLIENT CENTRIC SERVICES	<ul> <li>Death Notification Working Group (TAB 7)</li> <li>Government of Canada (GOC) Update</li> <li>A GOC update on the Standardized Process and Trusted Framework</li> <li>FPT Update</li> <li>Progress report on implementation of the Death Notification &amp; Registration Blueprint</li> <li>An update on the Bereavement Bundle Communications Tool</li> <li>A roadmap for a Digital 'tell-us-once' solution</li> <li>Jurisdictions' update on work related to Death Registration and Notification</li> <li>Approval of Terms of Reference</li> </ul>	For discussion, feedback & approval	Intro: Natasha Clarke  Death Notification Co- Chairs: Anik Dupont, ESDC Anne Matthews, ON Ron Hinshaw, BC
8	3:35 – 4:05 p.m. (30 min)	CLIENT CENTRIC SERVICES	Client Centric Services Working Group – (TAB 8)  Approval of Terms of Reference and work plan Approval of the Maturity Model	For discussion, feedback & approval	Intro: Sandra Cascadden  Client-Centric Co-Chairs: Bev Dicks, BC Cheryl Meek, ESDC



9	4:05 –	<u>Funding</u>	Funding Allocation Discussion – (TAB 6)		
	4:25 p.m. (20 min)	<u>Requests</u>	<ul> <li>Overview of the PSSDC and PSCIOC financial status</li> <li>How should PSSDC and PSCIOC be focusing / prioritizing financial investments to not potentially limit funding options down the road for key priorities</li> </ul>	For discussion and approval	Treasurers: Deb Bergey, PSSDC Harry Turnbull, PSCIOC
1 0	4:25 – 4:30 p.m. (5 min)	Other Business:	<ul> <li>A) Sub-Committee and Working Groups:</li> <li>Digital Strategy Working Group</li> <li>Canada Open Government</li> <li>Privacy Sub-Committee</li> <li>Research Committee</li> </ul>	For information only	Natasha Clarke
			B) Confirm host jurisdiction for September 2019: Gov of Manitoba has volunteered to be host of the September 2019 meetings.	For approval	
			<ul> <li>C) Next in-person meeting of the Joint Councils: February 27<sup>th</sup>, 2019, Ottawa</li> <li>D) Fall / Winter Joint Councils Teleconferences:</li> <li>Monday, October 29<sup>th</sup>, 2018 2:00 pm EDT</li> <li>Friday, December 14<sup>th</sup>, 2018 12:00 pm</li> </ul>	For information	
			<ul> <li>EDT</li> <li>Monday, January 21<sup>st</sup>, 2019, 2:00 pm</li> <li>EDT</li> </ul>		
	4:30 p.m	•	Adjournment of Joint Councils Meeting		
	5:50 p.m.	Delegates to mee the walk to the Of	t in the lobby of the Westmark Whitehorse Hotel for ficial Dinner.		

# OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

## **MacBride Museum of Yukon History**

(1124 Front Street, Whitehorse)

Pre-Dinner Reception: 6:15 – 6:45 p.m. ICCS Heintzman Leadership Award presentation: 6:45 – 7:10 p.m.

Official Dinner: Aurora Room: 7:15-9:00 p.m.

Welcome Remarks: Jaime Pitfield, DM, Dept. of Highways and Public Works

### **Business Attire**

**The MacBride Museum** focus is on the history of the territory with the collection areas transportation, First Nations natural history and Klondike-Goldrush. Overall, the house has about 25,000 exhibits, mostly photographs. The latter are in the archive, which also contains manuscripts, film recordings and extensive lyrics about the history of the city. The focal points of the collection are the North-West or Royal Canadian Mounted Police, the Klondike Gold Rush and the recent history of the territory. Around 20,000 photos are housed in the museum.

On the ground floor is the Wild World Gallery, which offers a scientific focus. Here you can find minerals, reconstructions of



extinct animals, stuffed animals, and fossils. There is also a biographical area, a children's area, a museum shop and a projection room. Here you will find glass and metalwork, furniture, musical instruments, textiles, clocks, clothes, badges and weapons, as well as liturgical objects.

The Lower Gallery houses the photo collection and a section on archeology and early history. There are also artifacts of local First Nations. These include masks and archaeological objects.